| Model Number |
LC250 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Insurance company alleges a fire occurred where a pride lift chair was present.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Insurance company alleges a fire occurred where a pride lift chair was present.
Additional Manufacturer Narrative
On 11/06/2025 the examination of the evidence took place.Pride's lift chair was not the cause of the fire.Updated name of the patient as this information became available.